Ciera - posted on 01/19/2011 ( 1 mom has responded )
Okay, so I know that all women react different and I see a lot of women posting similar things on here that I am about to post but I am just getting a bit nervous. You see, my husband and I have 1 year old twins and a 5 month old baby. The baby was a HUGE surprise as we did not intend to have more for a few years after the twins but we are glad she is here now, HOWEVER, we REALLY do not have money or space in our house for ANY more babies! I have only had the mirena in place for 4 months and when I first got it, I bled for 2 weeks straight. Then I stopped bleeding and did not bleed AT ALL (not even a little) for over 2 months. Then, suddenly, I was spotting VERY lightly (like just barely at all) every 8-12 days or so for about a month and a half. I have just started having some strange symptoms: food aversions, stomach cramps, tiredness and tender swollen breast as well as swollen ankles. I did not have any of these symptoms when I WAS pregnant though so I am not sure if it is just a reaction from the mirena except that they have just started happening in the last 2 weeks (so why just now, after 4 months of no symptoms?) I am usually good to notice when I ovulate and I did notice thick discharge ONCE about 4 weeks ago but it was not even as thick as before when I was not on birth control and I am pretty certain I have not ovulated any more than that. I heard that sometimes the mirena can pass through the uterine wall and was wondering if that has happened to anyone and if so if there are any symptoms to know if that has happened. I have never felt the strings but was told by my doctor that it was in place (he checked by ultrasound). Can anyone give me suggestions as to what it might possibly be. I am having it taken out this week because I have read too many things about miscarriages for that 1% of women who defy the odds of mirena. Even though I am not wanting any more babies any time soon, I know that if I were to find out I was pregnant and then miscarried, it would still devastate me AND my husband. Help please!